Ototoxic Medications (Medication Effects)

tinnitus ear 2 - Ototoxic Medications (Medication Effects)

By Barbara Cone, Patricia Dorn, Dawn Konrad-Martin, Jennifer Lister, Candice Ortiz, and Kim Schairer What Is Ototoxicity? Certain medications can damage the ear, resulting in hearing loss, ringing in the ear, or balance disorders. These drugs are considered ototoxic. There are more than 200 known ototoxic medications (prescription and over-the-counter) on the market today. These…

Medications That Cause Tinnitus

tinnitus ear 2 - Medications That Cause Tinnitus

Video:Channel:TinnitusSpecialistDuration:1:35Description:http://www.squidoo.com/medications-that-cause-tinnitus – If you suffer from ear ringing tinnitus you need to be aware that certain medications are known to cause tinnitus. If you take prescription medicine and have constant ear ringing then you need to learn about medications that cause tinnitus.tags:causes of tinnitus, why are my ear ringing, tinnitus medicine